MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD COMPASS HEALTH BRANDS; TRUAIRE 5 O2 CONCENTRATOR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD COMPASS HEALTH BRANDS; TRUAIRE 5 O2 CONCENTRATOR
Model Number O2C5L
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer cannot determine the cause of the event on the basis of information thus far available.The manufacturer continues to request return of the device for further analysis.The manufacturer has conducted independent electrical testing on a device from a proximal lot and month, sn (b)(6) (lot# ja2311, manufacture date: november 24, 2023), and found the device met electrical standards.
 
Event or Problem Description
A concentrator caught on fire in a patient's bathroom.A definitive root cause could not be determined with the information currently available.The manufacturer continues to request the return of the device for further analysis.It should be noted that the manufacturer has conducted independent electrical testing on a device from a proximal lot and month, (b)(6) (lot# ja2311, manufacture date: november 24, 2023), and determined the device to meet electrical standards.

Brand Name
COMPASS HEALTH BRANDS
Common Device Name
TRUAIRE 5 O2 CONCENTRATOR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer Contact
no. 36 danyan road
danyang, jiangsu 
MDR Report Key20328761
Report Number3014810929-2024-00002
Device Sequence Number9592132
Product Code CAW
UDI-Device Identifier00092237623152
UDI-Public(01)00092237623152(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K090007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberO2C5L
Device Lot NumberJA2312
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2024
Initial Report FDA Received Date09/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown